# SDR SWAA043203

- Difficulty date: November 3, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 57,489 hours, 45,158 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Frayed
- Location: R2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND R2 DOOR EVAC SLIDE DOOR GIRT BAR CABLE FRAYED.  REMOVED AND REPLACED R2 DOOR EVAC SLIDE GIRT BAR CABLE PER MM.
